Construction of some countable 1-arc-transitive bipartite graphs

Gray, R and Truss, JK (2008) Construction of some countable 1-arc-transitive bipartite graphs. Discrete Mathematics, 308 (24). pp. 6392-6405. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 22:46
Last Modified: 17 Oct 2018 11:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/41523
DOI: 10.1016/j.disc.2007.12.019

Actions (login required)

View Item